Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have been on Rituxan since 2009. It has worked very well for me when nothing else has. I get two infusions spaced 2 weeks apart every 6 months. It takes 2-6 weeks after the infusion to take full… read more
I had my first two infusions in November. I reacted terribly to Symponia before that and had severe rashes. The jury is still out on the Rituxan and how well it is going to work. I just spoke with… read more
I am on Rutuxan now since last year 2019 April. This medication is very, very strong to the point when I had my infusion back on January 2 I had an absess didn't think much of it. However, by January… read more
I have a history of cancer many years ago. Thus, I can't take the typical biologic treatments for RA. My rheumy wants me to try Retuxan infusions as a last resort. She says it would be the least likely one to cause a cancer recurrence. I'm very reluctant to do this. Has anyone had these infusions or heard of using Retuxan for RA??
I have been on Rituxan for about 3 years now with great success. Suddenly and no real prior warning i feel Rituxan has stopped working. This is common in my RA treatment. Has anyone else experienced a waning effect of Rituxan? Is it possible i just have a bad batch? I have my infusion in September. It is seriously messing me up.
I have been on Rituxan for 3 years also and am having the same experience. Feels like my last infusion did almost nothing. I waited a month after my second infusion. Thinking that maybe it was just… read more
I’ve tried so many different medications and none of them have worked for me. My Dr. just prescribed me sulfasalazine to take along with my Humira and he said if those don’t work for me, I will have to have infusions every two months. That seems a little scary to me. Has anyone had those treatments before? Were they helpful and did you have any side effects?